Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2022, Number 4, Pages 27–36
DOI: https://doi.org/10.26907/0021-3446-2022-4-27-36
(Mi ivm9766)
 

This article is cited in 3 scientific papers (total in 3 papers)

A boundary value problem with conjugation conditions for a degenerate the equations with the Caputo fractional derivative

B. Yu. Irgashevab

a Namangan Engineering Construction Institute, 12 Islam Karimov str., Namangan, 160103 Republic of Uzbekistan
b Institute of Mathematics named after V.I. Romanovsky, 46 University str., Tashkent, 100174, Republic of Uzbekistan
Full-text PDF (365 kB) Citations (3)
References:
Abstract: In this paper, for a degenerate higher-order equation with a fractional derivative in the sense of Caputo, a nonlocal problem with conjugation conditions in a rectangular domain is studied. The solution is constructed in the form of a Fourier series in the eigenfunctions of a one-dimensional problem. A criterion for the uniqueness of a solution is given.
Keywords: even order equation, fractional Caputo derivative, degeneration, conjugation conditions, eigenvalue, eigenfunction, Fourier series, convergence.
Received: 29.06.2021
Revised: 29.06.2021
Accepted: 29.09.2021
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2022, Volume 66, Issue 4, Pages 24–31
DOI: https://doi.org/10.3103/S1066369X2204003X
Document Type: Article
UDC: 517.954: 517.927: 517.589
Language: Russian
Citation: B. Yu. Irgashev, “A boundary value problem with conjugation conditions for a degenerate the equations with the Caputo fractional derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2022, no. 4, 27–36; Russian Math. (Iz. VUZ), 66:4 (2022), 24–31
Citation in format AMSBIB
\Bibitem{Irg22}
\by B.~Yu.~Irgashev
\paper A boundary value problem with conjugation conditions for a degenerate the equations with the Caputo fractional derivative
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2022
\issue 4
\pages 27--36
\mathnet{http://mi.mathnet.ru/ivm9766}
\crossref{https://doi.org/10.26907/0021-3446-2022-4-27-36}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2022
\vol 66
\issue 4
\pages 24--31
\crossref{https://doi.org/10.3103/S1066369X2204003X}
Linking options:
  • https://www.mathnet.ru/eng/ivm9766
  • https://www.mathnet.ru/eng/ivm/y2022/i4/p27
  • This publication is cited in the following 3 articles:
    1. A. K. Urinov, D. A. Usmonov, “Ob odnoi zadache dlya uravneniya smeshannogo tipa chetvertogo poryadka, vyrozhdayuschegosya vnutri i na granitse oblasti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 33:2 (2023), 312–328  mathnet  crossref
    2. A. K. Urinov, D. D. Oripov, “O razreshimosti odnoi nachalno-granichnoi zadachi dlya vyrozhdayuschegosya uravneniya vysokogo chetnogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 27:4 (2023), 621–644  mathnet  crossref
    3. B.Yu. Irgashev, “Initial boundary value problem for a high-order equation with two lines of degeneracy with the Caputo derivative”, Chaos, Solitons & Fractals, 176 (2023), 114119  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:194
    Full-text PDF :58
    References:38
    First page:14
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025